# SDR 99FDEA00296

- Difficulty date: July 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 81001C010300
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

99-181 - AT BEG OF ALERT, CABIN PRESS WAS ABOUT 7.1 PSI CABIN RATE 200 FPM.  GOT ECAM ALERT.  REMOVED AND REPLACED NR 1 OUTFLOW VALVE AMM 21-31-12.  OPS CK NORMAL.  NOTE NR 2 SYS ON DEFFERAL, MEL 21-1.  MACH ITEM 21-30 1817.
